Journal of Symbolic Logic

Corrigendum to “A proof—technique in uniform space theory”

Douglas Bridges and Luminiţa Vîţă

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic Volume 69, Issue 1 (2004), 328.

Dates
First available: 2 April 2004

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1080938843

Digital Object Identifier
doi:10.2178/jsl/1080938843

Mathematical Reviews number (MathSciNet)
MR2039363

Citation

Bridges, Douglas; Vîţă, Luminiţa. Corrigendum to “A proof—technique in uniform space theory”. Journal of Symbolic Logic 69 (2004), no. 1, 328--328. doi:10.2178/jsl/1080938843. http://projecteuclid.org/euclid.jsl/1080938843.


Export citation

References

  • Douglas Bridges and Luminiţa Vîţă A proof--technique in uniform space theory, Journal of Symbolic Logic, vol. 68 (2003), no. 3, pp. 795--802.
  • Hajime Ishihara Continuity and nondiscontinuity in constructive analysis, Journal of Symbolic Logic, vol. 56 (1991), no. 4, pp. 1349--1354.